AN INSTANCE OF NON-UNIQUENESS FOR A NON-LINEAR PARABOLIC SYSTEM OF EQUATIONS

被引:0
作者
GODUNOV, SK
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1961年 / 136卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1281 / &
相关论文
共 50 条
[31]   Stability and non-uniqueness of axially symmetric flows in rotary spherical layers (non-linear theory) [J].
Astaf'eva, N.M. .
Izvestiya Akademii Nauk. Mekhanika Zhidkosti I Gaza, 1600, (01) :75-87
[32]   Non-uniqueness for the ab-family of equations [J].
Holmes, John ;
Puri, Rajan .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 493 (02)
[33]   EXISTENCE, UNIQUENESS, AND STABILITY OF NON-LINEAR EVOLUTION EQUATIONS [J].
ICHIKAWA, A ;
PRITCHARD, AJ .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1979, 68 (02) :454-476
[34]   Non-uniqueness and exotic solutions of conjugacy equations [J].
Serpa, Cristina ;
Buescu, Jorge .
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2015, 21 (12) :1147-1162
[35]   Non-uniqueness for the Euler equations: the effect of the boundary [J].
Bardos, C. ;
Szekelyhidi, L., Jr. ;
Wiedemann, E. .
RUSSIAN MATHEMATICAL SURVEYS, 2014, 69 (02) :189-207
[36]   Non-uniqueness for reflected rough differential equations [J].
Gassiat, Paul .
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 57 (03) :1369-1387
[37]   A NOTE ON NON-UNIQUENESS IN LINEAR ELASTICITY THEORY [J].
EDELSTEIN, WS ;
FOSDICK, RL .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1968, 19 (06) :906-+
[39]   REGULARITY OF MILD SOLUTIONS OF NON-LINEAR PARABOLIC EQUATIONS [J].
VOIGT, J .
TRANSPORT THEORY AND STATISTICAL PHYSICS, 1979, 8 (01) :17-22
[40]   ON THE ASYMPTOTIC PROPERTIES OF A CLASS OF NON-LINEAR PARABOLIC EQUATIONS [J].
EWER, JPG .
APPLICABLE ANALYSIS, 1982, 13 (04) :249-260